# SDR GTIA2018121763026

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-271N
- Aircraft serial: 7135
- Aircraft time: 9,531 hours, 4,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 PAS DOOR ASSIST BOTTLE LEVEL LOW-SERVICED R1 PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD
